# SDR SWAA2014072130115

- Difficulty date: July 5, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,584 hours, 16,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT LOWER CORNER THRESHOLD CRACKED.  REPAIRED CUT OUT IAW EA.
